# SDR AALA991937

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0899 - DURING APPROACH AFTER GEAR EXTENSION, ONLY THREE RED LIGHTS ILLUMINATED.  ACCOMPLISHED EMERGENCY EXTENSION CHECKLIST, GAVE THREE GREEN LIGHTS AND GEAR DOOR LIGHT EXTINGUISHED WHEN HANDLE WAS STOWED.  LANDED DFW WITHOUT FURTHER INCIDENT.  LUBRICATED GEAR HANDLE AND ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
